MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1610C93E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft limb was implanted in the patient for the endovascular treatment of a large pseudoaneurysm.It was reported that few days post index procedure, the patient suffered from a limb occlusion and became symptomatic.Approximately one week post index procedure, a fem-fem bypass was then performed.As per the physician, cause of the event was patient's anatomy due to a diseased external iliac artery.No additional clinical sequalae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12473685
Report Number9612164-2021-03544
Device Sequence Number3780385
Product Code MIH
UDI-Device Identifier00643169467606
UDI-Public00643169467606
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2023
Device Model NumberETLW1610C93E
Device Catalogue NumberETLW1610C93E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR